# SDR AALA991239

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN NICK AND GOUGED THROUGH AREA RIGHT OF LONGERON 1 STATION 1070-1110 AFT OF TEAR DROP ANTENNA.  BLENDED DAMAGED AREAS STATION 1070 AND 1110, WITHIN LIMITS.  BLENDED GOUGED STATION 1090 OUT OF LIMITS.  INSTALLED DOUBLER PER SRM 53-04 PAGE 218F FIG 38.  (M)
